American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Isaac A. García. The cyclicity of polynomial centers via the reduced Bautin depth. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] C. H. Pak and Young S. Lee. Bifurcation of coupled-mode responses by modal coupling in cubic nonlinear systems. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[3] Robert Roussarie and Christiane Rousseau. Finite cyclicity of some center graphics through a nilpotent point inside quadratic systems. Trans. Moscow Math. Soc. 76 (2015) 181-218.
Abstract, references, and article information
View Article: PDF

[4] Jon Wilkening. Relative-Periodic Elastic Collisions of Water Waves. Contemporary Mathematics 635 (2015) 109-129.
Book volume table of contents   
View Article: PDF

[5] Changjian Liu and Dongmei Xiao. The monotonicity of the ratio of two Abelian integrals. Trans. Amer. Math. Soc. 365 (2013) 5525-5544.
Abstract, references, and article information   
View Article: PDF

[6] Michał Misiurewicz and Ana Rodrigues. Non-generic cusps. Trans. Amer. Math. Soc. 363 (2011) 3553-3572. MR 2775818.
Abstract, references, and article information   
View Article: PDF

[7] I. V. Shchurov. Canard cycles in generic fast-slow systems on the torus. Trans. Moscow Math. Soc. 71 (2010) 175-207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. De Maesschalck and F. Dumortier. Bifurcations of multiple relaxation oscillations in polynomial Liénard equations. Proc. Amer. Math. Soc. 139 (2011) 2073-2085. MR 2775385.
Abstract, references, and article information   
View Article: PDF

[9] Isaac A. García, Héctor Giacomini and Maite Grau. The inverse integrating factor and the Poincaré map. Trans. Amer. Math. Soc. 362 (2010) 3591-3612. MR 2601601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeroen S. W. Lamb and Ian Melbourne. Normal form theory for relative equilibria and relative periodic solutions. Trans. Amer. Math. Soc. 359 (2007) 4537-4556. MR 2309197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter De Maesschalck and Freddy Dumortier. Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006) 2291-2334. MR 2197445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005) 751-758. MR 2113924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia